Case ReportsReversible Tremor, Myoclonus, and Fasciculations Associated with Topiramate Use for MigraineAlonso-Navarro, Hortensia MD, PhD*; Jiménez-Jiménez, Félix Javier MD, PhD† Author Information *Servicio de Neurología, Hospital Virgen de la Concha, Zamora; †Departamento de Medicina-Neurología, Hospital "Príncipe de Asturias," Universidad de Alcalá, Alcalá de Henares, Madrid, Spain. Address correspondence and reprints requests to Hortensia Alonso-Navarro, Paseo de Canalejas, 21, 2° C E-37001, Salamanca, Spain. E-mail: [email protected] and [email protected]. Clinical Neuropharmacology: May 2006 - Volume 29 - Issue 3 - p 157-159 doi: 10.1097/01.WNF.0000220825.65393.93 Buy Metrics Abstract Objective: To report a patient with tremor, multifocal myoclonus, and fasciculations, possibly induced by the antiepileptic drug topiramate. Case Report: A 46-year-old woman with frequent episodes of migraine without aura that were not controlled with other prophylactic drug, developed a reversible clinical picture of postural tremor, multifocal myoclonus, weight loss, amyotrophia, and fasciculations after exposure to topiramate. These symptoms disappeared after topiramate withdrawal. Conclusions: Tremor, myoclonus, and fasciculations should be considered as a possible adverse effect of topiramate. © 2006 Lippincott Williams & Wilkins, Inc.